# SDR 06FDEA2712

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CHAFED, AT RT WING L/E AND UNDER WING TO BODY FAIRING FWD, WRAP AROUND PANEL, BS 720D  13, STR 19R.  REMOVED DAMAGE, AND REPIAR IAW SRM 53-30-3, 53-30-1 AND M/M 51-20-021, 51-20-151.
